MathSciNet Relay Station
MathSciNet bibliographic data
MR584121 (81j:05100) 05C99 (05C05)
Koh, K. M.; Rogers, D. G.; Tan, T. Products of graceful trees. Discrete Math. 31 (1980), no. 3, 279–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement